1. chakras

    chakras Registered User

    Jan 24, 2012
    16
    Mum had a few good days and nights but went downhill yesterday a bit. She had sleepless night and the Zoplicone (sleeping tablet ) just did not work.

    She spent most of the night repeating the same phrases time after time.

    She was very tired today but many times could not hold her head up at all.

    I have her in bed now and given the Zoplicone.

    Not being able to hold the head up has suddenly become a feature, almost overnight.
     
  2. theunknown

    theunknown Registered User

    Apr 17, 2015
    325
    Can't give you any advice Chakras. So, all I'll say is, accept each moment as it comes. It's not the life we know, but it's the relationship we have now.
     
  3. Tin

    Tin Registered User

    May 18, 2014
    4,826
    UK
    Sounds like Zoplicone isn't helping your mum. Talk to the gp to try something else Check the uncommon side effects, there is something there about 'floppyness' Have you cut out all stimulants a few hours before your mum goes to bed?
     
  4. chakras

    chakras Registered User

    Jan 24, 2012
    16
    Thanks

    Will contact Dr for advice.

    Not sure about side effects of the head etc. I did notice today that she cannot really smile and the face muscles seem a little bit more rigid etc.
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.